# SDR 9510079301

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM PHX, THE LEFT MAIN GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT FURTHER INCIDENT.  FOUND LEFT MAIN GEAR DOOR OPEN AND GEAR UPLOCK PROXIMITY SWITCHES OUT OF ADJUSTMENT.  SECURED DOOR AND ADJUSTED SWITCHES PER MM 32-60-05.  CYCLED GEAR SEVERAL TIMES, ALL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
